Some examples toward a Manin-Mumford conjecture for abelian uniformizable T-modules
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 1, pp. 171-190.

Le but de ce travail est d’étudier une possibilité éventuelle d’adapter la conjecture de Manin-Mumford au cadre des T-modules, des objets algébriques qui ont eté introduits par G. Anderson dans les années 1980 et qui constituent l’analogue naturel des variétés abéliennes dans le contexte des modules sur anneaux des fonctions regulières (hors de l’infini) d’une variété projective lisse et géométriquement connexe définie sur un corps fini (voir par exemple [13]). Nous utilisons nos conclusions pour proposer également une version générale modifiée de la conjecture de Mordell-Lang pour les T-modules, qui puisse corriger celle proposée par L. Denis mais incompatible avec les présents résultats.

The aim of this work is to investigate a possible adaptation of the Manin-Mumford conjecture to the T-modules, mathematical objects which have been introduced in the 1980’s by G. Anderson as the natural analogue of the abelian varieties in the context of modules over rings of regular functions (outside ) over a smooth, projective and geometrically connected curve over a finite field (see for example [13]). We use our conclusions to propose also a modified general version of Mordell-Lang conjecture for T-modules which might correct the one proposed for the first time by L. Denis but no longer compatible with the present results.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1491
@article{AFST_2016_6_25_1_171_0,
     author = {Demangos, Luca},
     title = {Some examples toward a {Manin-Mumford} conjecture for abelian uniformizable $T-$modules},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {171--190},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {1},
     year = {2016},
     doi = {10.5802/afst.1491},
     zbl = {1346.14113},
     mrnumber = {3485295},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1491/}
}
TY  - JOUR
AU  - Demangos, Luca
TI  - Some examples toward a Manin-Mumford conjecture for abelian uniformizable $T-$modules
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2016
DA  - 2016///
SP  - 171
EP  - 190
VL  - Ser. 6, 25
IS  - 1
PB  - Université Paul Sabatier, Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1491/
UR  - https://zbmath.org/?q=an%3A1346.14113
UR  - https://www.ams.org/mathscinet-getitem?mr=3485295
UR  - https://doi.org/10.5802/afst.1491
DO  - 10.5802/afst.1491
LA  - en
ID  - AFST_2016_6_25_1_171_0
ER  - 
Demangos, Luca. Some examples toward a Manin-Mumford conjecture for abelian uniformizable $T-$modules. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 1, pp. 171-190. doi : 10.5802/afst.1491. http://archive.numdam.org/articles/10.5802/afst.1491/

[1] Anderson (G.).— t-motives, Duke Math. Journal, 53, p. 457-502 (1986). | Article | Zbl 0679.14001

[2] Anderson (G.), Thakur (D.).— Tensor powers of the Carlitz module and zeta values, Annals of Mathematics (2), 132(1) p. 159-191 (1990). | Article | MR 1059938 | Zbl 0713.11082

[3] Bombieri (E.), Pila (J.).— The number of integral points on arcs and ovals, Duke Math. J. 59, p. 337-357 (1989). | Article | MR 1016893 | Zbl 0718.11048

[4] Demangos (L.).— Minoration de hauteurs canoniques et conjecture de Manin-Mumford, PhD thesis, 05/12/2012, Université Lille 1, http://ori-nuxeo.univ-lille1.fr/nuxeo/site/esupversions/70119b1e-9077-4227-a591-f11c79d2952c

[5] Demangos (L.).— T-modules and Pila-Wilkie estimates, Journal of Number Theory, issue n. 154C, p. 201-277 (2015). | Article | MR 3339573 | Zbl 1321.11067

[6] Denis (L.).— Problèmes diophantiens sur les t-modules, Journal de Théorie des Nombres de Bordeaux, tome 7, n. 1, p. 97-110 (1995). | Article | Zbl 0842.11026

[7] Denis (L.).— Géométrie Diophantienne sur les Modules de Drinfeld, Proceedings of the Workshop at the Ohio State University, June p. 17-26 (1991). | Article

[8] Dion (S.).— Analyse diophantienne et modules de Drinfeld, PhD thesis, Université Lille 1, 17/05/2002, http://ori-nuxeo.univ-lille1.fr/nuxeo/site/esupversions/9efed3d8-cc56-4737-99e4-2e9b672968f5

[9] Drinfeld (V.G.).— Langlands conjecture for GL(2) over function field, Proc. of Int. Congress of Math. (Helsinki), p. 565-574 (1978).

[10] Drinfeld (V.G.).— Moduli varieties of F-sheaves, Funct. Anal. Appl. 21, p. 107-122 (1987). | Article

[11] Faltings (G.).— The general case of S. Lang’s conjecture, Barsotti Symposium in Algebraic Geometry (Abano Terme, 1991), p. 175-182, Perspect. Math., 15, Academic Press, San Diego, CA (1994). | Article | Zbl 0823.14009

[12] Ghioca (D.).— The Mordell-Lang theorem for Drinfeld modules, Int. Math. Res. Not., n. 53, p. 3273-3307 (2005). | Zbl 1158.11030

[13] Goss (D.).— Basic structures of function field arithmetic, Springer (1996). | Article

[14] Hindry (M.).— Autour d’une conjecture de Serge Lang, Invent. Math. 94, p. 575-603 (1988). | Article | MR 969244 | Zbl 0638.14026

[15] Lafforgue (L.).— Chtoucas de Drinfeld et correspondence de Langlands, Invent. Math. 147, p. 1-241 (2002). | Article | MR 1875184 | Zbl 1038.11075

[16] Laurent (M.).— Equations diophantiennes exponentielles, Invent. Math. 78, p. 299-327 (1984). | Article | Zbl 0554.10009

[17] Pila (J.).— Integer points on the dilatation of a subanalytic surface, Quart. J. Math. vol. 55 Part 2, Oxford University Press (2004). | Article | MR 2068319

[18] Pila (J.), Wilkie (J.).— The rational points of a definable set, Duke Mathematical Journal, vol. 133, n. 3 (2006). | Article | MR 2228464

[19] Pila (J.), Zannier (U.).— Rational points in periodic analytic sets and the Manin-Mumford conjecture, Comptes Rendus Mathematique, vol. 346, Issues 9-10, May, p. 491-494 (2008).

[20] Pink (R.).— The Mumford-Tate Conjecture for Drinfeld modules, Publ. Res. Inst. Math. Sci. Kyoto Univ. 33, p. 393-425 (1997). | Article | MR 1474696 | Zbl 0895.11025

[21] Raynaud (M.).— Courbes sur une varieté abelienne et points de torsion, Inventiones Mathematicae, 71, n. 1, p. 207-233 (1983). | Article | Zbl 0564.14020

[22] Raynaud (M.).— Sous-varieté d’une variété abélienne et points de torsion, Arithmetic and Geometry, vol. I, Birkhauser (1983). | Article | Zbl 0581.14031

[23] Ribenboim (P.).— L’Arithmétique des Corps, Hermann, Paris (1972).

[24] Scanlon (T.).— Diophantine Geometry of a torsion of a Drinfeld Module, Journal of Number Theory, vol. 97, n. 1, p. 10-25 (2002). | Article | MR 1939133 | Zbl 1055.11037

[25] Scanlon (T.).— A Drinfeld module version of the Mordell-Lang conjecture, Arizona Winter School 2003, 17-19 March 2003, available at https://math.berkeley.edu/ scanlon/papers/an3.pdf

[26] Shiota (M.).— Geometry of Subanalytic and Semialgebraic Sets, Birkhäuser (1997). | Article

[27] Thiery (A.).— Théorème de Lindemann-Weierstrass pour les modules de Drinfeld, Comp. Math. 95, no.1, p. 1-42 (1995). | Zbl 0839.11025

[28] Fresnel (J.), van der Put (M.).— Rigid analytic geometry and its applications, Progress in Math., Birkhauser (2004). | Article

[29] van der Put (M.), Schneider (P.).— Points and topology in rigid geometry, Math. Ann. 302, no.1, p. 81-103 (1995). | Article | MR 1329448

[30] Wintenberger (J. P.).— Démonstration d’une conjecture de Lang dans des cas particuliers, Journal für die Reine und Angewandte Mathematik 553, p. 1-16 (2002). | Article | Zbl 1048.14008

[31] Yu (J.).— Homomorphisms into Drinfeld modules, The Annals of Mathematics, Second Series, vo. 145, no. 2 (march), p. 215-233 (1997). | Article | MR 1441876 | Zbl 0881.11055

Cité par Sources :